# SDR USAA2014050800013

- Difficulty date: April 16, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,676 hours, 10,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FRAME 12 TO FRAME 20, Z-940, Y304.8.  REPLACED SEAT TRACK BETWEEN FRAME 12 TO FRAME 20, Z-940, Y304.8 IAW SRM 51-41-01, 51-43-03, 51-43-04 & 51-45-00.
